# SDR ORJA98283

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: EP410
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

'DC BUS OFF' ANNUNCIATION ON APPLICATION OF TAKEOFF POWER SETTING ABORTED TAKEOFF AT SLOW SPEED (APPROX 20 KNOTS).  RETURNED TO GATE.  REPLACED EMERGENCY POWER DC TRAN RELAY (R2-326).  GROUND CHECK NORMAL.  (M)
